BibTeX record: journals/dm/WojdaV97

download as .bib file

@article{DBLP:journals/dm/WojdaV97,
  author    = {A. Pawel Wojda and
               Paul Vaderlind},
  title     = {Packing bipartite graphs},
  journal   = {Discrete Mathematics},
  volume    = {164},
  number    = {1-3},
  pages     = {303--311},
  year      = {1997},
  url       = {http://dx.doi.org/10.1016/S0012-365X(96)00065-9},
  doi       = {10.1016/S0012-365X(96)00065-9},
  timestamp = {Wed, 27 Jun 2007 14:48:17 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dm/WojdaV97},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}